Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Scott

Breakout with increase of dosage?

Recommended Posts

My derm started me off at 20mg a day, and has slowly increased my dosage to 60mg over the last 2months. Everytime I began taking a higher dosage, about a week later I would break out. This last increase from 40 to 60 has only made my forehead and back breakout, and only 1 deep painful zit on my nose, and 1-2 around my mouth. She said there was a chance that I would break out with ever increase of dosage, am I the only one?

Overall my face has gotten alot better. My cheeks are almost clear with 1 or 2 dying zits. My only problem now is my forehead(never had a problem there before accutane). Overall I am pretty happy.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×